# SDR COMA2009022450084

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 22,115 hours, 19,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Part serial: DCL0219205
- Condition: Failed
- Location: Nlg
- Part time: 22,115 hours, 19,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED NOSE GEAR DISAGREE WARNING MSG.  PERFORMED QRH, A/C RETURNED TO CVG LANDED SAFELY.  FOUND NLG UPLOCK NOT LOCKING.  REMOVED AND REPLACED NLG UPLOCK ASSY.
